# SDR FDEA201612164473

- Difficulty date: December 16, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Damaged
- Location: Bs 1383-1389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK BS 1383 - 1389, RBL 75 WORN.  CLEANED AND LIMITS VERIFIED., INSTALLED REPAIR IAW SRM 53-70-01 FIG. 1 VOL 2 AND SRM 51-41-01 VOL 2 ALONG WITH JPF ITEMS2-5.
